| Model Number |
M00562693 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval flexible snare was used for routine colonoscopy screening in the transverse colon during a colonoscopy procedure performed on (b)(6) 2022.During the procedure, the physician tried to remove a 1.5cm polyp in the transverse colon.The snare wasn't able to cut through the mucosa.The snare was securely attached to the active cord with no visible issue noted with the cautery pin.There were no sign of blanching.They used an erbe auto cut generator.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.